Rational Approximation and Weak Analyticity. I.

Anthony G. O'Farrell

Mathematische Annalen (1985/86)

  • Volume: 273, page 375-382
  • ISSN: 0025-5831; 1432-1807/e

How to cite


O'Farrell, Anthony G.. "Rational Approximation and Weak Analyticity. I.." Mathematische Annalen 273 (1985/86): 375-382. <http://eudml.org/doc/164063>.

author = {O'Farrell, Anthony G.},
journal = {Mathematische Annalen},
keywords = {Sobolev space; nonpeak points; area measure},
language = {eng},
pages = {375-382},
title = {Rational Approximation and Weak Analyticity. I.},
url = {http://eudml.org/doc/164063},
volume = {273},
year = {1985/86},

AU - O'Farrell, Anthony G.
TI - Rational Approximation and Weak Analyticity. I.
JO - Mathematische Annalen
PY - 1985/86
VL - 273
SP - 375
EP - 382
LA - eng
KW - Sobolev space; nonpeak points; area measure
UR - http://eudml.org/doc/164063
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.